Skip to main content

Research Repository

Advanced Search

Scale-invariance of soil moisture variability and its implications for the frequency-size distribution of landslides

Pelletier, JD; Malamud, BD; Blodgett, T; Turcotte, DL

Authors

JD Pelletier

T Blodgett

DL Turcotte



Journal Article Type Article
Publication Date 1997
Deposit Date Mar 22, 2023
Journal Engineering Geology
Print ISSN 0013-7952
Publisher Elsevier
Volume 48
Issue 3-4
Pages 255-268
DOI https://doi.org/10.1016/s0013-7952%2897%2900041-0
Public URL https://durham-repository.worktribe.com/output/1179014